# SDR CALA2024020500326

- Difficulty date: February 4, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 118,382 hours, 18,208 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 143T3561
- Condition: Damaged
- Location: Sta654 +121
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON EXTERIOR SKIN LOCASTED APPROX. STA 654+121 STR 34R. 53-00-01-2R-29 REPAIR 29.  REPAIRED LIGHTNING STRIKE ON EXTERIOR SKIN AT STA 654+121 STR 34R PER B767-300 SRM RII INSPECTION FOR MJR-RII-SDR EXTERNAL FUSELAGE SKIN DOUBLER REPAIR ACCOMPLISHED PER SRM 53-00-01-2R-29, REPAIR 29 ON NON ROUTINE 167820-0100-0025.
